MathSciNet Relay Station
MathSciNet bibliographic data
MR875391 (88b:34040) 34C05 (34C25 58F21)
Perko, L. M. On the accumulation of limit cycles. Proc. Amer. Math. Soc. 99 (1987), no. 3, 515–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement